Show ratings & reviews for
- Feeling Dizzy Upon Standing from Blood Pressure Drop (55 reviews)
- Other (17 reviews)
3.6 Overall Rating
Share Your Experience
Show ratings & reviews for
29 People found this comment helpful
It has stabalized my blood pressure and now I can do things that I could not do for myself just a short time before the medicine was started. My blood pressure was so dangerously low that I had to be placed in the hospital and monitored 24 hours a day because my pressure was so low. Now my pressure is staying in a better range and I can stay at home and care for myself instead of being in the CC...
I feel less dizzy since I have been taking midodrene but the tingling that I used to get in my scalp is now all the time in the top of my spine which I am finding very uncomfortable
Hi! I am a 16-YO boy. I have serious orthostatic hypotension and blood pressure is always low and so is my heart. This drug at least now helps me walk over 50m without taking rest. I wasen't even able to do that before. I have what is called autonomic dysfunction due to which I have this problem.
I was diagnosed with Orthostatic Hypotension just over 15 years ago when I was 26 years old. Before treatment my blood pressure would rapidly drop if upright, all the way down to 35/0 (yes I turned fun shades of blue and grey, stayed conscious but very easily confused and very painful, had memory trouble for the 6 months before they found the problem and started treatment along with the first year on medication). I was on Acebutolol for about 10 years but still was bedridden for a good portion of each year. Then we tried Midodrine 10mg 3 times a day and the side effects were TERRIBLE but my body functioned most of the time and I no longer had to rest up for a week to be able to commit to an hour long cub scout meeting, etc... so I stuck with it! After about a year on the medication I no longer got chills & goosebumps with every dose and was my body was learning how not to trigger bp spikes. But the rush & strange sensations that I got along with the tingling/itches/goosebumps within 1hr of each pill were still there to some degree. & it still began to wear off 1hr before the next dose was due (4hrs between pills) and overtime this rollercoaster of nervous energy at the start, function in the middle, & crashing out near the end of every pill led to me walking around like I was a normal healthy person for the most part but not acting or feeling like myself & driving my family batty (when you finally seem healthy they expect you to behave like you always have and can be downright cruel when you aren't). It was as if I had my son's severe ADHD at different hours on the medication. We switched to 5mg pills every 2 hours, 6/day with the ability to take 1 more on occasion for a longer day. It helped a little but then all the symptoms just felt worse and less predictable. After about 6 months of it (after around 4.5 years on it before we changed the dose) I went to the doctor in tears & begged to go back on the less effective Midodrine. He said yes!Read More Read Less
I have had involuntary facial movements that tire me and I look ridiculous with my lips suddenly going into weird movements and my eye closing. As the drug wears off, the side effects go away. This constant movement is exhausting and makes me look ridiculous. I also bite the inside of my mouth.
I have hypotension. Low blood pressure. many hospital stays until i was diagnosed with Amyloidosis Protein spill damaged my heart so midadrine is a life saver
Have been dizzy and nauseated for a few months. Doc ran several tests, MRI on brain, and 30-day heart monitor. All checked out. Prescribed this yesterday. Took 5 mg at 5pm and then at 11pm. Noticed scalp tingles and goosebumps. Took this morning and the tingles and goosebumps were accompanied by extreme nausea and dizziness. Won't take this ever again.
I was fainting and almost fainting for a long time. My doctor noticed my blood pressure was low and dropped significantly when standing. I tried another medicine that did not work. Midodrine has given me my life back. I take 5 mg in the am and take another at noon. I monitor my blood pressure and it is never over 105 standing even with medicine.
I take Methadone for chronic pain, which after time drove my blood pressure low, especially on standing up. It got so bad I could hardly walk around my hone, It was finally determined that my blood pressure was going low because of the Methadone. I take two 2.5 pills at 8 a.m. and 12 noon and one at 4 p.m. This medication has given my live back to me. Could not do without it.
I am very underweight and have always had low blood pressure, but since taking metoprolol for tachycardia it dropped my bp even lower....doc took me off metoprolol and i take 2.5 mg of midodrine (should be) 3 times a day, but i take it whenever I'm about to go out....helps a lot! head tingling is intense but it goes away after 2 hrs. i finally am starting to get my life back together, god bless!
My 85 yr old father was given one dose of Midodrine in the morning of Jan. 23, 2010 as treatment for his dizziness. He became agitated, irritated, anxious, uncomfortable with explosive temper. Later at 6pm same day, he suffered a stroke. He suffered post stroke seizures and was in coma and died on January 30, 2010. Warning: This is a dangerous drug for the elderly. He was given one 2.5 mg dosage which was prescribed without a physical exam as he had lost a lot of weight and was anorexic due to swallowing problem and may have over dosed. My father had heart and lung disease (Atrial Fibrillation, Coronary artery disease, COPD: Pulmonary fibrosis). This drug constricts the arteries when he already had narrowing of the arteries from CAD and increased his risk for stroke. This drug need to be prescribed with caution especially to the elderly because it can kill. Read More Read Less
I used to pass out/faint often after standing too long, working out or just standing up to quickly. I take it twice a day and have notice significant changes. I can workout (and by that I mean ride my bike for 30 mins and not fall over) and do everything else with no problem. It has worked for me!
I was feeling dizzy and light headed couldn't stand for more than 5 minutes without feeling like I was going to pass out. Went to the ER they put me on an IV and sent me home 8 hours later and told me to go see a Cardiologist. A few days later my symptoms became worse and I had to go back to the ER where they admitted me for further testing. They administered a Table test which I passed out within seconds. The Cardiologist diagnosed me with Symptomatic Orthostatic Hypotension. He put me on 10mg Midodrine 3 times daily. After taking the medicaiton for about 7 days my symptoms have completely disappeared. Thank GOD and my Doctor!Read More Read Less
Diagnosed in Oct '12 with SYNCOPE (Low BP - 'tho I have NEVER fainted in my life)) and MIGRAINE since which time I was prescribed MIDODRINE 2.5mg x 3 daily. As the side effects of the latter are similar to the Migraine symptoms, I am in a bit of a quandary as to which is responsible for some of my symptoms. I would like to finish with the Midodrine after all this time if possible. Are you able to advise me?
I was fainting and passing out frequently. The doctor first put me on 2.5 mg twice daily. This didn't fully take care of the problem. After another hospitalization, the dosage was changed to 10 mg three times daily. I feel like my problem was solved by this change as I have not been lightheaded or passed out since the change.
So far on 2.5 mg for a few weeks, now 5mg for a few days. My daughter is 17 years old and has had a few syncopal episodes. She is complaining of achy legs, a decrease in her vision and fatigue. I'm just curious if anyone else has had these symptoms and if they are likely to be temporary while she is on the medication or if there are any long term problems this could be creating. Thanks.
Dont like the side effects
has worked for me.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.Read More